# SDR SWAA2023011985208

- Difficulty date: December 24, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR ANGLE BS 947.5, S25L - 25R, WL 156.1 IN THE AFT CARGO COMPARTMENT.  REPLACED THE FLOOR ANGLE IAW  SRM 51-10-02, SRM 51-40-02, AND DWG 149A8117, SHEET 6, REV-.
